# SDR DALA2016090606385

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS TO L/L REPAIR, FOUND CUSP WEB MEMBRANE CORRODED AT STA 200-218, RBL 56-RBL44.  FABRICATED NEW CUSP WEB IAW DWG 9936535. ALODINED, PRIMED, TOP COATED NEW CUSP WEB IAW AMM 51-10-00 370-803.  INSTALLED NEW WEB IAW SRM 51-41-02, SEC 4 AND 51-41-08, SEC 7.
